# SDR SWIA200312109

- Difficulty date: June 14, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 16,438 hours, 24,014 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE1711AA0
- Part serial: 19
- Condition: Malfunctioned
- Location: Rt Pack
- Part time: 7,412 hours, 10,510 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN AND ASSOCIATED RIGHT PACK FAIL.  REPLACED RIGHT PACK GROUND COOLING FAN.  OPS CHECKED NORMAL.
